Anyone taking Volteran?

Discussion in 'Fibromyalgia Main Forum' started by mommyinpain, Oct 31, 2006.

  1. mommyinpain

    mommyinpain New Member

    Is anyone taking Volteran or has taken it in the past? I've been sick to my stomach and have the diarrhea after taking it for a few days and was just wondering if it could be the medicine. Also, having this weird feeling in my head, almost like a headache but not really. It's hard to explain.

    I do eat before I take it and I'm not even sure that's whats causing it.

    Any info. is greatly appreciated. Thanks, MIP
  2. Pianowoman

    Pianowoman New Member

    It's a good bet that your symptoms are from the medication. Those are common side effects. I was on that med some time ago and had to go off it because of the S/E. I know of others who did the same.
    As with any side effects, they may lessen and you might be OK. However, if it keeps up, I would contact your doctor.

    Kathy
  3. mommyinpain

    mommyinpain New Member

    I appreciate your answering my post and could you tell me exactly what your side effects were and how long you had been taking the medicine before they started? Thanks, MIP
  4. Pianowoman

    Pianowoman New Member

    It's a little hard to remember because this was more than 10 years agobut I believe my symptoms were primarily cramps and diarrhea. I have GERD as well and I think there was a worsening of that. As to how long I was on it, I would estimate a month or so.

    I hope that helps
    Kathy
  5. mommyinpain

    mommyinpain New Member

    Glad to know it's not just me. I was starting to think I was getting a virus on top of this costo flare. I also feel like I'm going to be sick and throw up but haven't yet.

    Thanks, MIP
  6. mommyinpain

    mommyinpain New Member

    Bumping for more insight!!!!!!!
  7. Michelle_NZ

    Michelle_NZ New Member

    THis med is not really that great for long term use. It can cause gut problems, stomach ulcers etc.

    Is it actually helping with your pain? If not, I would stop taking it.

    Take care
    Michelle
  8. rachel432

    rachel432 New Member

    i've taken volteran on and off in the past. never more then about 2 months in a row. i never really had any side effects from it but all of the things your describing sound like they could be from the med. if you ever want to check for med information like what side effects one can cause there is a great web sit www.rxlist.com. you can go there and see if what you have matches the side effects for volteran. if it's not helping you or you can't tolerate it call your dr and let them know because there are other anti-inflammatory meds that are just as effective that you may have better luck with.

    i hope this helps.
    rachel
    [This Message was Edited on 11/01/2006]